# SDR HALA0700076

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 79,378 hours, 15,117 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cdu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, E/E COOLING MOTOR L FMC COOLING BAIL DOES NOT INDICATE COOLING FLOW.  RESEATED CAPT MCDU.  OPS CKS OK.
